# SDR 02FDEA00372

- Difficulty date: June 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310
- Aircraft serial: 400
- Aircraft time: 25,123 hours, 21,014 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unlocked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS- AFTER TAKEOFF FROM TULSA HAD IND OF NR 1 REVERSER UNLOCKED, UPON SLAT RETRACTION HAD YAW COMMENSURATE WITH UNLOCKED REVERSER.  R/R LT   THRUST REVERSER CDU SWITCH.
